# SDR FDEA201002010298

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N505625
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON CRACK FOUND ON THE FWD LOWER CORNER OF PANEL NR 433 GR CUTOUT.  REPAIRED IAW EA NR F-5450-135807.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
